# SDR SWIA200414075

- Difficulty date: November 2, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 116 hours, 55 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA03
- Part serial: 800
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER STAB TRIM TEST SSCU 1 FAULT MESSAGE STATUS ILLUMINATED.  REMOVED AND REPLACED SSCU NR 1 IAW MM 27-61-05.  OPERATIONAL CHECK GOOD.
